# SDR AALA20160601003

- Difficulty date: June 1, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 46,956 hours, 19,224 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT APPROX STABILIZER STATION 129.50.  REPAIRED SKIN IAW SRM 55-10-01-2R-11.
